# SDR FDEA201308221999

- Difficulty date: August 22, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 69,363 hours, 11,324 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP OTBD FWD (WING SIDE) HINGE PIVOT HOLE HAS SURFACE CORROSION.   REPAIRED IAW EA 1-5750-104703C PART 2 STEPS 1,2, AND 4.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 117.
